# SDR SWAA021284

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 52,627 hours, 47,008 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB BUSHINGS PER MM.
